Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tiredness after taking Depo-Provera?

Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1573 Questions

default
Posted on Wed, 8 Mar 2017 in Women's Health
Question: I was on depo and I haven't had a shot since October I was suppose to go get my next shot last month but didnt and I been eating a whole lot and very tired but I took a test yesterday and it said negative so I'm trying to figure out what's wrong with me
doctor
Answered by Dr. Vjollce Mbiarra 56 minutes later
Brief Answer:
It can be due to hormonal imbalance

Detailed Answer:
Hi dear and thanks for your query to healthcare magic.

I have read your question carefully and understand your health concern.

All the signs and symptoms you have may be due to hormonal imbalance .
Hormonal imbalance is due to use of depo shot and than switch off from October.

But you should exclude anemia while you feel weak .
Hence have a blood test done to exclude anemia(lack of blood cells or hemoglobin).

If you doesn't work or have any daily activities please exercise daily.

Hope I was helpful and please feel free for further discussion.

Best regards




Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

Recent questions on  Blood test

doctor1 MD

sudden on set of numbness, no pain on both sides; seems to have settled from bottom of feet through chest, then some parts of arm; fingertips. Blood work shows slightly elevated white blood count; no b12 deficiency, iron slightly low, but not very low. MRI norma.

doctor1 MD

Hi, I am Satendra 28 year old. before one month ago my hemoglobin level is low as per hematology report. then I have used Dexorenge syrup. then hemoglobin level is now normal. I want to know that, Will there be any side effects on prolonged use of this syrup. pls suggest the same.

doctor1 MD

Dear Sir ,iam having a positive igm test of tb but a negative tb test as well as a negative igg test.iam suffering from tb ,.Also iam suffering from seronegative artheritis,though my test for ra r negative ad only c-reactive protine test and esr test r out of range .My age is 30 years , weight 67 kg ,height 5.4ft

doctor1 MD

For about a month and a half I have had a dull pain more like discomfort in the area just to the right of my belly button and down about an inch or two and at times feels as if it moves to my right along my beltline. I have had a blood test and Ct scan of my abdominal area all coming back normal. Pain is generally when I am sitting. Standing and moving I have almost zero discomfort.Do you have any ideas

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but tonight I am again fighting to stay awake. I saw my Doctor yesterday, she did a blood test . Thank you, XXXX

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

I have pain in my upper right hand side of my chest, feel sick after eating, and get really hungry, and thirsty. Could this indicate esophageal cancer or gallbladder problems?